Hello, I am new to the combined pill and started taking Marvelon. I had nearly finished all three packs with only a week left although decided to switch to Yasmin due to bad side effects. My doctor said it was fine to go straight onto a new pill without finishing my old pack. Although, on the second day of taking Yasmin I started spotting and eventually got a light period the next day. This lighter period lasted around four days (normal) but it has been spotting ever since. It's been ten days and now it isn't really blood, more like a light yellow-brown discharge like once or twice a day. Should I be worried?
No responses have yet been posted. Add your response to this question.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
Posted 29 Feb 2012 • 2 answers
Posted 22 Aug 2012 • 1 answer
Posted 12 Apr 2013 • 1 answer
Posted 7 Feb 2015 • 1 answer
Posted 23 Mar 2016 • 0 answers